# SDR UPS97822868

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 57550325
- Condition: Corroded
- Location: Bs 1735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FS 1735 BETWEEN LBL 18 AND RBL 18 FLOOR SUPPORT ANGLE IS CORRODED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT FLOOR SUPPORT PER SRM 51-1-2, 51-1-20D, AND DWG 5755032.
